advertisement
Question
Posted by: M | 2012-02-07

Clomid &  period

Hi, I am on the first course of clomid the reason because I''m not ovulating every month. Usually my period is 5-6 days long but this time with the clomid it''s lighter and I''m on day 6 and still spotting, is this normal with clomid?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it can be related to the Clomid.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-02-09

Yes it can be related to the Clomid.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement